Electron. J. Diff. Eqns., Vol. 2005(2005), No. 35, pp. 1-7.

Boundeness and Stepanov's almost periodicity of solutions

Zuosheng Hu

In this paper, we establish a necessary condition of Stepanov's almost periodicity of solutions for general linear almost periodic systems, and then we construct an example of linear system in which all solutions are bounded, but any non-trivial solution is not Stepanov's almost periodic.

Submitted January 17, 2005. Published March 24, 2005.
Math Subject Classifications: 34C27, 34A30.
Key Words: Boundedness; Stepanov's almost periodicity.

Show me the PDF file (182K), TEX file, and other files for this article.

Zuosheng Hu
School of Mathematics and Statistics
Carleton University
Ottawa, Ontario, K1S 5B6, Canada
email: zshhu@yahoo.com

Return to the EJDE web page